Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Help I'm really scared
    avatar
    Burkeblues8 posted:
    I am 19 and just all of a sudden last week I started having shaky hands and feet. Tingling in my body arms and legs. I just don't feel normal all over. I also when not eating or something get dizzy and kind of black out for a few seconds. Do I have ms my dad has it but I don't know if my symptoms are consisitant. I also go to the bathroom a lot 4 to 5 times a day and have a very high sex drive.
    Reply
     
    avatar
    48trying2understand responded:
    Hi,
    I don't know if what you describe could be symptoms of MS but you don't need to be on this chat site asking people who aren't doctors, you should make an appointment and go to see a doctor when you can. I have alot of different health issues, and I go to the doctor alot, but if I don't go then I can't get better. Until you know what you have or exactly what is going on you are just scaring yourself more. You can face whatever it turns out to be! You're young and have age and resilience on your side. Good luck and please go to see a doctor soon. Best wishes.
     
    avatar
    hackwriter responded:
    Dear Burke,

    There are many conditions that can cause your symptoms. I can understand why you have a concern about MS since your father has it, but something as simple as a vitamin deficiency could cause your symptoms, too. See a doctor soon.

    Kim


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    the walking drug, ampyra
    was diagnosedwith MS in 2000. my walking has been getting harder to do but i was still able to work. i recently had an exacerbation of my ... More
    Was this Helpful?
    52 of 63 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.